# SDR ASAA2019082130548

- Difficulty date: August 21, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 64,082 hours, 30,836 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 540 LBL 32.40 CRACKED AT AFT RADIOUS. GROUNDED - YES. REMOVED AND REPLACED SHEAR TIE AT STA 540 LBL 32.40 IAW SRM 51-40-02-0G-0.
